# SDR USAA2012091300005

- Difficulty date: September 2, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - GALVANIC CORROSION ON DUMMY RAIL AT FR16, -Y81.  REPLACED DUMMY RAIL AT FR16, -Y81 IAW A319 SRM 51-72-11, AND AIRBUS DRAWINGS D53112828, D53110984, D53112758.
